# SDR DXTA200803277

- Difficulty date: September 19, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N942QS
- Make and model: Cessna 750
- Aircraft serial: 7500024
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: Unknown
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NO GREEN LIGHT NOSE GEAR INDICATION ON FINAL APPROACH. (K)
